# SDR DALA1230780181

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1809 S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1809.5 STR 5R FWD OUTER CHORD CRACKED APROX 7/8 INCH LENGTH.  CUTOUT THE CRACK AREA AND REPAIRED AS PER B767-300 SRM 53-80-08 REPAIR 9, FIGURE 201, CAT B REPAIR.
